# SDR WRLA20121117564

- Difficulty date: November 17, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 61,491 hours, 11,519 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ACA380427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING C04 CHECK, EGAT MECHANIC FOUND CRACK ON RIGHT WEB PN: ACA3804-27 AT AIR CONDITION DOOR JAMB, STA Y=555, L-36.  REPAIRED PER EGAT EI: W2012A53B-2619, R00,R01.  CONDITION CHECK NORMAL AND JOB COMPLETED.
